# SDR 96ZZZX882

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5453K
- Make and model: Cessna 172P
- Aircraft serial: 17274119
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 05430131
- Condition: Loose
- Location: Nlg Upper
- Part time: 7,199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FITTING IS ATTACHED BY RIVETS AND 2 NAS BOLTS.  ALL THE RIVETS WERE LOOSE AND FRETTING.
